Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 831468, 14 pages
http://dx.doi.org/10.1155/2012/831468
Research Article

Ground-State Solutions for a Class of N-Laplacian Equation with Critical Growth

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 18 May 2012; Accepted 22 July 2012

Academic Editor: Norimichi Hirano

Copyright © 2012 Guoqing Zhang and Jing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoqing Zhang and Jing Sun, “Ground-State Solutions for a Class of N-Laplacian Equation with Critical Growth,” Abstract and Applied Analysis, vol. 2012, Article ID 831468, 14 pages, 2012. https://doi.org/10.1155/2012/831468.